MathSciNet Relay Station
MathSciNet bibliographic data
MR998062 (90g:93013) 93B05 (93C05 93C25 93C55)
Vũ Ngọc Phát Controllability of discrete-time systems with multiple delays on controls and states. Internat. J. Control 49 (1989), no. 5, 1645–1654.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement